# SDR NACA2023100200001

- Difficulty date: October 2, 2023
- Submitted: October 7, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,541 hours, 15,051 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,935 hours, 1,750 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MI @ 0608Z, @KMIA BLOCK OUT, DUE TO #2 IGNITOR NOT FIRING ON RIGHT ENGINE. DEFERRED PER #2 IGNITOR ON RIGHT ENGINE PER 74-00-01B CAT C @ 06:19Z OCT 2, 2023.
